having a headache almost on a daily basis. I also have had a lot of swelling in my legs, hands and feet, and some in my face. Can anyone help me with any advice or anything.. Thank you in Advance
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; flushing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); changes in appetite; changes in menstrual periods; chest pain; diarrhea; excessive sweating; fast or irregular heartbeat; fever; heat intolerance; joint pain; leg cramps; mental or mood changes (eg, anxiety, irritability, nervousness); muscle weakness; seizures; severe or persistent headache or fatigue; shortness of breath; stomach cramps; tremors; trouble sleeping; unusual weight gain or weight loss; vomiting; wheezing.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2010 • 2 answers
I recently started taking levothyroxine, 25 mcg, I have put on 15 pounds in a matter of a few weeks?
Posted 16 Oct 2014 • 1 answer
My TSH tested at 6.9 so my dr put me on 25 mcg levothyroxine once a day. 3 weeks ago my TSH was .02?
Posted 4 Nov 2014 • 1 answer
Posted 12 Aug 2016 • 1 answer
Posted 20 hours ago • 2 answers